# SDR 99ZZZX2539

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N273MC
- Make and model: Lear 55LEAR
- Aircraft serial: 119
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Part number: C3512000
- Condition: Failed
- Location: Cabin
- Component: Puritanbenet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED CABIN OXYGEN MASKS IN C/W AD 99-08-21.  FOUND FIVE CABINS OXYGEN MASKS WITH CURE DATES FROM 1983 TO 1991 TO BE TORN.  AD 99-08-21 REFERS TO OXYGEN MASKS WITH CURE DATES FROM SEPTEMBER, 1993 TO MARCH, 1997.  THIS AD SHOULD REQUIRE THAT ALL OXYGEN MASKS BE INSPECTED FOR THIS DEFECT.
